Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

What are the side effects of antibiotics..?

Tags: health, side effects
Asked by jafar, 18 Dec '12 12:07 am
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (7)

1.

...will lead to immunity suppression and resistance of that particular antibiotic in future if repetitively taken...
Answered by drdinesh sharma, 18 Dec '12 03:37 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
 
2.

Antibiotics may have side effects. Some of the more common side effects may include:

Soft stools or diarrhea
Mild stomach upset

You should notify your doctor if you have any of the following side effects:

Vomiting
Severe watery diarrhea and abdominal cramps
Allergic reaction (shortness of breath, hives, swelling of lips, face, or tongue, fainting) ...more
Source: google search
Answered by anil garg, 18 Dec '12 11:33 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
3.

In the long run it instigates cancer.There are natural antibiotics turmeric ,holy basil,saffron etc
Answered by samson aseervatham, 18 Dec '12 08:05 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
4.

The side-effects can vary from mild to life-threatening ,depending upon the antibiotics. There could be frequent loose motions, vomiting, skin allergies, effect on liver, kidney, gastric irritation, gastric bleeding and so on. Antibiotics hinder the effectiveness of other medications and might cause allergic reactions. This could lead to serious bacterial imbalance in human body and might cause other diseases. Unnecessary intake of antibiotics can cause antibiotic resistance in human body and takes longer for a body to heal from bacterial infections and diseases. In women, antibiotics may reduce the efficiency of birth control pills.
Answered by aflatoon, 18 Dec '12 10:24 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
5.

Gastro problems
Answered by manvika, 18 Dec '12 12:13 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
6.

Many but depends
Answered by vedprakash sharma, 18 Dec '12 12:10 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
7.

Sometimes the adverse effect of the antibiotic is related to the dose administered and this require precise dose calculation before administering the antibiotic to the patient especially in case of injection because the amount that reach the blood is higher than oral administered antibiotics. Calculating the antibiotic dose per kilogram of patient body weight is the best solution to avoid this problem.

The third type of adverse effect of antibiotics is due to the amplification of the body reaction against some antibiotic substances. Some patients may develop allergic reactions against certain types of antibiotics and this side effect could be treated easily through performing a simple allergy test before starting the course of treatment to find out whether the body can tolerate the antibiotic substance or not. If the patient develops skin rashes then the antibiotic should be replaced with another to avoid more serious allergic reactions.

Another serious side effect which is relat ...more
Answered by Dear, 18 Dec '12 12:09 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining

Related Answer

Q.
A

Most side-effects of antibiotics are not serious. Common side-effects include: soft stools, diarrhoea, or mild stomach upset such as nausea. Less comm..more

Answered by Ataur Rahman